MAUDE Adverse Event Report: DEPUY MITEK LLC US ARTHRO GRASPER PEN 35 UP *EA; SUTURE/NEEDLE PASSER, REUSABLE

DEPUY MITEK LLC US ARTHRO GRASPER PEN 35 UP *EA; SUTURE/NEEDLE PASSER, REUSABLE
Model Number 214601
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during an unknown procedure on (b)(6) 2021, it was observed that the mouth of the penetrating grasper 35° up would neither open or close.There was no surgical delay nor adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.A device history review was performed which indicated that there were no relevant issues identified during the manufacture of the device that may have contributed to the reported condition.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
SUTURE/NEEDLE PASSER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11590660
Report Number1221934-2021-01026
Device Sequence Number20045169
Product Code NBH
UDI-Device Identifier10886705003846
UDI-Public10886705003846
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214601
Device Catalogue Number214601
Device Lot Number16B01
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1